MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. STAGE 3 BOXING, PARAPAC PLUS, 310 FRENCH; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. STAGE 3 BOXING, PARAPAC PLUS, 310 FRENCH; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167NFR
Medical Device Problem Code Device Difficult to Maintain (3134)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.One device was received.The device was visually checked, and no issues were found.Functional tests were performed and found that the o-ring needs to be changed confirming the complaint.The will be o-ring changed and functional and delivery tests performed.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.
 
Event or Problem Description
It was reported that the device has been sent for preventive maintenance.There was no patient involvement, no patient harm.
 
Additional Manufacturer Narrative
While performing a review of the event, it was determined that the reported issue did not meet the criteria for a complaint.No deficiencies were alleged regarding the identity, quality, durability, reliability, safety, effectiveness, or performance of the device.Please disregard mrn 3012307300-2024-05297 and any reports associated with it.

Brand Name
STAGE 3 BOXING, PARAPAC PLUS, 310 FRENCH
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19586267
Report Number3012307300-2024-05297
Device Sequence Number20680607
Product Code BYE
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)220224
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167NFR
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/24/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown